# SDR IPXA2023080393789

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 79,449 hours, 18,109 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Chain
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST BOTTLE ACTUATOR CHAIN BROKEN. DEFERRED PER MEL 52-10-3-1-2-1-1 M811014 ASSIGNED CHAIN ON REQ 458839INSTALLED CABIN ROLLER CHAIN REF AMM 52-11-09, OPS CK GOOD M811014 CLEARS. IPC: 52-11-05-05.
